# SDR CALA9900012

- Difficulty date: January 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17533
- Make and model: Doug DC-9-32
- Aircraft serial: 47281
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 332
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LOWER SKIN AT APPROX STA 332 AT RT LONGERON 29 AREA HAS ONE POPPED RIVET AND BULGED.  FABRICATED, TREATED, PRIMED, AND INSTALLED NEW FINGER DOUBLER PER SRM 51-00-00.
